Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct

0
34
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct


Value: $14.49 - $11.94
(as of May 25,2021 12:10:39 UTC – Particulars)



Benadryl Allergy Ultratabs Antihistamine Allergy Reduction Tablets provide efficient allergy aid from hay fever, higher respiratory allergy and customary chilly signs in a small pill measurement. Every antihistamine pill incorporates 25 milligrams of the antihistamine diphenhydramine HCl to briefly relieve allergy signs on account of hay fever and higher respiratory allergy symptoms like sneezing; runny nostril; itchy throat and nostril; and itchy, watery eyes and the widespread chilly signs of runny nostril and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are meant for adults and kids ages six and up. The allergy tablets work once you want it most and supply multi-symptom indoor and outside allergy aid.

Lively ingredient, diphenhydramine HCl, offers aid for hay fever or different higher respiratory allergy signs and chilly signs like sneezing and runny nostril
Works once you want it most with an allergy drugs in small, handy antihistamine tablets that put your allergy symptoms to relaxation
Offers allergy drugs for sneezing; runny nostril; itchy nostril or throat; and itchy, watery eyes and chilly signs like sneezing and runny nostril
Allergy drugs tablets for multi-symptom allergy aid meant for use by adults and kids ages six and up for aid of each indoor and outside allergy symptoms

Leave a reply

0Shares
0 0